Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i1.10
pages 1-8

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Краткое описание

The algorithm of solving the unilateral quadratic matrix equation is proposed. The algorithm is based on the Cayley transform of a matrix pencil and Schur algorithm, which is commonly used to find the solution of the algebraic Riccati equation. This algorithm allows one to find solution in the case of a singular matrix as well which is a coefficient of the higher degree of the equation. As shown in the example, the proposed algorithm is also effective in the case where all the matrix coefficients of this equation are degenerate. The algorithm efficiency is demonstrated in the examples that other authors have examined.


Articles with similar content:

Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part I
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Natalya Yu. Ustian, Oleg A. Yemets
Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables
Journal of Automation and Information Sciences, Vol.45, 2013, issue 4
Sergey V. Siryk, Nikolay N. Salnikov
Exponentially Fitted Modified Upwind Scheme for Singular Perturbation Problems
International Journal of Fluid Mechanics Research, Vol.33, 2006, issue 2
P. Pramod Chakravarthy, Y. N. Reddy
A STOPPING CRITERION FOR ITERATIVE SOLUTION OF STOCHASTIC GALERKIN MATRIX EQUATIONS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 3
Christophe Audouze , Pär Håkansson, Prasanth B. Nair
On Scalarization of a Class of Vector Optimization Problems in the Banach Spaces
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Igor V. Nechay, Peter I. Kogut